Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Case Reports
. May-Jun 2010;39(3):235-6.
doi: 10.1016/j.hrtlng.2009.07.003. Epub 2009 Oct 2.

Acute Transient Phlebitis During Eptifibatide Intravenous Injection: Case Report

Affiliations
Case Reports

Acute Transient Phlebitis During Eptifibatide Intravenous Injection: Case Report

Emile Hay et al. Heart Lung. .

Abstract

We present a 56-year-old man who developed acute transient phlebitis of the right cephalic vein during an intravenous injection of eptifibatide (Integrilin, Schering Plough, Kenilworth, NJ). The eptifibatide injections were discontinued, and signs of phlebitis disappeared within minutes. The patient's course was uneventful, and he was discharged home after 8 days. As far as we know, this is the first report of acute transient phlebitis during intravenous eptifibatide injections in the English-language medical literature.

Similar articles

See all similar articles

Publication types

Feedback